Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child suffering from high fever and mouth ulcers. Given medicine for typhoid. What's the cause?

My daughter -11 yrs old was suffering from high fever for 06-07 days, along with many mouth ulcers .It was very painful. she was found typhoid positive by Typhy dot test. She was prescribed azithromycin , rebamide 10 , vizylac. She has recovered now. But will rebamide tablet have any harmful effect? what was the cause of so many mouth ulcers at a time?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Oral ulcers may be due to aphtous stomatitis or due to stress related ulcers which are associated with typhiod infection.
Rebamide is an gatric mucosa protectang and not cause mouth ulcers.
Give her multivitamin supplemetation for 2 weeks and give balanced diet containing vegetables, green leafy vegetables and fruits.
Hope I have answered your query.
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor